# SDR UALA2012040302078

- Difficulty date: March 30, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 81,371 hours, 13,068 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL DOOR TARGET SWITCH BRACKET FOR FUELING PANEL POWER HAS BROKEN OFF.
